MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4085 SURGICAL TABLE

STERIS CORPORATION STERIS; 4085 SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the 4085 surgical table and confirmed the table was operating to specification.No issues were noted with the function and operation, and the reported event was unable to be duplicated.The technician returned the table to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, their 4085 surgical table was commanded to level via the hand control, however, the table movement went left to right.The patient was transferred to another table, and the procedure was completed successfully.No report of injury.

Brand Name
STERIS
Common Device Name
4085 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23369222
Report Number1043572-2025-00094
Device Sequence Number21354520
Product Code FQO
UDI-Device Identifier00724995154813
UDI-Public(01)00724995154813(11)180502
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown